# SDR AALA20000679

- Difficulty date: April 17, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- Aircraft time: 74,746 hours, 52,455 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL- LEFT VERTICAL STABILIZER TO FUSELAGE CORD ANGLE CRACKED THROUGH 2 FASTENERS IN VERTICAL LEG STA 1381.  REPAIRED CORD ANGLE PER ESO 11697 DATED 4-14-00. (X)
